View Single Post
Old 11-16-2012, 01:31 AM   #6
VeeJ VeeJ is offline
Facilitator
(female)
 
Join Date: Feb 2004
Posts: 5,018
VeeJ HB UserVeeJ HB UserVeeJ HB UserVeeJ HB UserVeeJ HB UserVeeJ HB UserVeeJ HB UserVeeJ HB UserVeeJ HB UserVeeJ HB UserVeeJ HB User
Re: Anyone have a rash/acne from plaquenil?

Angela, a few more questions you could (possibly) review with your doctors, now or down the road:

Which IBD's (inflammatory bowel diseases) and similar conditions (Celiac, vasculitis, etc.) are most associated with bowel obstruction AND rashes; and have you had ALL the appropriate tests?

Have you taken meds for IBS, or for any other GI condition? If yes, did any actually help? (I took an IBS med for years, Librax and another I can't recall.)

My current rheumatologist seemed to find it amusing that I dutifully took IBS pills for years that never helped, and asked, "Didn't that TELL you something?" Yep, it sure did, but my then-doctors didn't hear me. But I have a strong sense that YOU'LL do a much better job getting your questions addressed! Good luck---we're rooting for you! Hugs, Vee

Last edited by VeeJ; 11-16-2012 at 01:33 AM. Reason: forgot something

 
Reply With Quote